# SDR V0XD20230424004

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14521699603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AISLE SEAT TRACK FLOOR GUSSET CORRODED AT FRM 20 TO FRM 24. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR GUSSET ( DIGITAL LEFT ) IAW EMB 135 SRM 51-20-03, 51-40-02. SEE AVMAX WO 81054 WC 1181
